MAUDE Adverse Event Report: NUVERA MEDICAL NUVISION ICE CATHETER, 10F; CATHETER, ULTRASOUND, INTRAVASCULAR

NUVERA MEDICAL NUVISION ICE CATHETER, 10F; CATHETER, ULTRASOUND, INTRAVASCULAR
Catalog Number FG10593
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Cardiac Perforation (2513)
Date of Event 07/09/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that during a watchman left atrial appendage closure while using a nuvision ice catheter, the patient experienced pressure drop, pericardial effusion, and cpr was performed--after which, the patient passed away.It was reported that during a watchman left atrial appendage closure procedure, the physician had difficulty crossing the septum with the nuvision catheter and after approximately 40 minutes, the patient had a pressure drop.It was observed by ultrasound that the patient had a large pericardial effusion around the right atrium and right ventricle.They performed a pericardial effusion and cpr.Over 2 liters was removed from the pericardial space.Surgical intervention was considered, but the family of the patient declined as the patient was a dnr (do not resuscitate).The patient then passed away.Information received indicated the physician¿s opinion on the cause of death was that the nuvision catheter perforated the right atrium.
 
Additional Manufacturer Narrative
D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NUVISION ICE CATHETER, 10F
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
NUVERA MEDICAL
140 knowles drive
los gatos CA 95032
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22689717
Report Number3016516752-2025-00007
Device Sequence Number18427645
Product Code OBJ
UDI-Device Identifier00860005688104
UDI-Public00860005688104
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201775
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberFG10593
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Life Threatening; Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite